| Model Number |
5.0PCF |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10: concomitant product: 5.0pcf - 5.0pcf 5.0mm id paed med cuffed x1 - lot # 23h1398jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, the two tracheostomy tube's pilot balloon was defective.The trach was replaced.
Event or Problem Description
According to the reporter, during use, the two tracheostomy tube's pilot balloon did not maintain pressure.The trach was replaced.
Additional Manufacturer Narrative
Additional information: b5, g3, h2 correction: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.